Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Started gaining weight post delivery. TSH 110, t3 and t4 low. Taking thyronorm 125mg. Should I reduce dosage?

I m 25 years old. I delivered on october 31, 2012. But after 4 months of my delivery i started to gain weight all of a sudden. My thyroid function test showed abnormality. My TSH levels were 110 and my T3 and T4 level were low. The doc put me on thyronorm 125mcg but i feel excessive tiredness after that. Should i reduce my dosage?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

i do understand that you had been treated for hypothyroidism with 125 mcg of thyroxine. Considering your TSH level you would definitely require thyroxine. But if you feel tired with thyroxine one option is to take thyroxine at bed time and other option is to start with 25 mcg and gradually uptitrate the dose of thyroxine to maintain your TSH to normal levels.

Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor